My Doctor changed my medication from atacand to atacand hct (diuretic).This change caused a dangerous reaction with a ace inhibitor I was taking (Lotrell),
my blood pressure rose to 215/120 and stayed that way most of the day. I was hospitalized overnight, got out today. My Doctor said I could have had a stroke. My advice for everybody is be careful when mixing blood pressure drugs.
Recently I had to increase my dosage of atacand from 16mg once a day to twice a day my blood pressure has stabilized. I don't know if atacand lost it's effectiveness or if my condition has worsened, I know it has been a battle lately for me keeping my bp under control. I don't have any side effects to speak of, I have tolerated it well.
My BP was good last night when my wife took it. But at the VA on the machine it was real high 150/105 & 148/103 so I'll keep a eye on it.
I can't say that the Atacand has caused my fatigue or tireness.
I am a terrible pessismist and suffer with deprssion so that is probably the cause.
I have found that many doctors have never heard of Atacand, have you?.
Most of the Doctors I have spoken with are familiar with it or prescribe it, my Doctor regularly gives me free samples. My wife feels that my anxiety has a lot to do with my high bp readings, I know that when I take a valium my blood pressure readings are lower for 2 or three days. I am going to ask my Doctor to prescribe something for me long term dealing with my anxiety. Wish you luck in controling your bp, those readings definately need to be brought down.